×

Found 434 Documents (Results 1–100)

100
MathJax

Geometric structure of Chebyshev sets and suns in three-dimensional spaces with a cylindrical norm. (English. Russian original) Zbl 1465.41011

Mosc. Univ. Math. Bull. 75, No. 5, 209-215 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 5, 26-32 (2020).
MSC:  41A99 52A15 54C50
PDF BibTeX XML Cite
Full Text: DOI

Data-dependent approximation in social computing. (English) Zbl 1427.91210

Demetriou, Ioannis (ed.) et al., Approximation and optimization. Algorithms, complexity and applications. Based on the conference on approximation and optimization: algorithms, complexity, and applications, National and Kapodistrian University of Athens, Athens, Greece, June 29–30, 2017. Cham: Springer. Springer Optim. Appl. 145, 27-34 (2019).
MSC:  91D30 90C27 41A99
PDF BibTeX XML Cite
Full Text: DOI

Quaternionic approximation. With application to slice regular functions. (English) Zbl 1432.30034

Frontiers in Mathematics. Cham: Birkhäuser (ISBN 978-3-030-10664-5/pbk; 978-3-030-10666-9/ebook). x, 221 p. (2019).
MSC:  30G35 41A99 30-02
PDF BibTeX XML Cite
Full Text: DOI

Generalized Lupaş operators. (English) Zbl 1469.41016

Tosun, Murat (ed.) et al., 6th international Eurasian conference on mathematical sciences and applications, IECMSA-2017, Budapest, Hungary, August 15–18 August, 2017. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1926, Article 020019, 9 p. (2018).
MSC:  41A99
PDF BibTeX XML Cite
Full Text: DOI

Uniform approximation of curvature of smooth planar curves. (English. Russian original) Zbl 1394.53006

Proc. Steklov Inst. Math. 300, Suppl. 1, S184-S186 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 4, 254-256 (2016).
MSC:  53A04 41A99
PDF BibTeX XML Cite
Full Text: DOI

Computing area-tight piecewise linear overestimators, underestimators and tubes for univariate functions. (English) Zbl 1336.90064

Rassias, Themistocles M. (ed.) et al., Optimization in science and engineering. In honor of the 60th birthday of Panos M. Pardalos. New York, NY: Springer (ISBN 978-1-4939-0807-3/hbk; 978-1-4939-0808-0/ebook). 273-292 (2014).
MSC:  90C11 90C25 41A99
PDF BibTeX XML Cite
Full Text: DOI

On reconstruction of multiplicative transformations of functions in anisotropic spaces. (English. Russian original) Zbl 1316.46037

Sib. Math. J. 55, No. 3, 482-497 (2014); translation from Sib. Mat. Zh. 55, No. 3, 592-609 (2014).
MSC:  46E35 41A99
PDF BibTeX XML Cite
Full Text: DOI

Bounded strict solar property of strict suns in the space \(C(Q)\). (English. Russian original) Zbl 1276.41024

Mosc. Univ. Math. Bull. 68, No. 1, 14-17 (2013); translation from Vestn. Mosk. Univ., Ser. I 67, No. 6, 16-19 (2012).
MSC:  41A65 41A99
PDF BibTeX XML Cite
Full Text: DOI

Approximation of analytic functions by Bessel functions of fractional order. (English. Russian original) Zbl 1260.34020

Ukr. Math. J. 63, No. 12, 1933-1944 (2012); translation from Ukr. Mat. Zh. 63, No. 12, 1699-1709 (2011); retraction note Ukr. Math. J. 72, No. 2, 327 (2020).
PDF BibTeX XML Cite
Full Text: DOI Link

Sharp estimates for functions of class \(\overset {\circ } W_{2}^r (-1,1)\). (English. Russian original) Zbl 1192.46030

Dokl. Math. 80, No. 2, 713-715 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 428, No. 4, 447-449 (2009); erratum Dokl. Math. 81, No. 1, 169 (2010).
MSC:  46E35 41A99
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software